English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 55990/90025 (62%)
造訪人次 : 11528130      線上人數 : 111
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/64898

    題名: Empirical Bayes Estimations for Some Distribution Families
    作者: Huang, Wen-Tao;Fu, Hung-lin;Pao, Hsiao-Tien
    貢獻者: 淡江大學經營決策學系
    關鍵詞: Some estimates of prior density based on orthogonal expansions are proposed for some family of conditional densities. Their related properties are studied. The associated empirical Bayes estimators are also proposed. Three examples are illustrated and some of its Monte Carlo results are also given.
    日期: 1994-01
    上傳時間: 2013-05-31 11:36:35 (UTC+8)
    出版者: Philadelphia: Taylor & Francis Inc.
    關聯: Communications in Statistics: Theory and Methods 23(5), pp.1429-1445
    DOI: 10.1080/03610929408831332
    顯示於類別:[管理科學學系暨研究所] 期刊論文


    檔案 大小格式瀏覽次數



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋